# SDR COMA0260292

- Difficulty date: April 30, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 13,997 hours, 12,842 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL AND INBOARD COOL CAUTION MESSAGE.  REPLACED CABIN DOOR SWITCH PS1MB.
